# SDR AALA201811269004

- Difficulty date: November 10, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588720200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT FRAME 33, +Y1552.  REPLACED THE SEAT TRACK IAW SRM A330 51-72-11, AND DRAWING  F53275878.
